# SDR RAIA00604032

- Difficulty date: April 21, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 18,304 hours, 16,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 8271013
- Part serial: 00023
- Condition: Unknown
- Location: Cockpit
- Part time: 15,902 hours, 14,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 5506 - JAX - GENTLY PUT GEAR HANDLE UP AND NOTHING HAPPENED.  GAVE THE HANDLE A JERK AND THE GEAR CAME UP WITH NO PROBLEM.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER.
